EconPapers    
Economics at your fingertips  
 

On the Controllability of a Differential Equation with Delayed and Advanced Arguments

Raúl Manzanilla, Luis Gerardo Mármol and Carmen J. Vanegas

Abstract and Applied Analysis, 2010, vol. 2010, 1-16

Abstract:

A semigroup theory for a differential equation with delayed and advanced arguments is developed, with a detailed description of the infinitesimal generator. This in turn allows to study the exact controllability of the equation, by rewriting it as a classical Cauchy problem.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/307409.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/307409.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:307409

DOI: 10.1155/2010/307409

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:307409